Alert archive / Washington / Wind Advisories in 2007
Wind Advisory 18, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jun 6, 2007, 4:20 AM PDT for 7 counties in Washington; Morrow County, Umatilla County, Oregon. It took effect at Jun 6, 2007, 8:55 AM PDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2007, 4:20 AM PDT (11:20 UTC)
- In effect from
- Jun 6, 2007, 8:55 AM PDT
- Expired
- Jun 6, 2007, 10:20 PM PDT
- In force
- 13 hr
- Issued by
- NWS Pendleton, OR
Counties Morrow County, OR, Umatilla County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Kittitas County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 74 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 11.3 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KPDT 061120 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 420 AM PDT WED JUN 6 2007 ...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON AND EVENING IN THE KITTITAS VALLEY... .TIGHT PRESSURE GRADIENTS WILL STRENGTHEN EVEN FURTHER LATER THIS MORNING ALONG THE EAST SLOPES OF THE WASHINGTON CASCADES. WIND SPEEDS WILL INTENSIFY LATER THIS MORNING AND ADVISORY LEVEL WINDS ARE EXPECTED IN THE KITTITAS VALLEY THIS AFTERNOON AND WILL LAST INTO THE EVENING. WAZ026-062200- /O.NEW.KPDT.WI.Y.0018.070606T1700Z-070607T0600Z/ KITTITAS VALLEY- INCLUDING THE CITY OF...ELLENSBURG 420 AM PDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM PDT THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP LATE THIS MORNING AND CONTINUE INTO THIS EVENING. SURFACE PRESSURE GRADIENTS ARE EXPECTED TO WEAKEN TONIGHT AND WINDS WILL DIMINISH LATE THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
5 follow-up statements
000 WWUS76 KPDT 061555 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 855 AM PDT WED JUN 6 2007 ...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON AND EVENING IN THE KITTITAS VALLEY AND THE LOWER COLUMBIA BASIN OF WASHINGTON... .TIGHT PRESSURE GRADIENTS WILL STRENGTHEN EVEN FURTHER THIS AFTERNOON ALONG THE CASCADE EAST SLOPES...THE ADJACENT VALLEYS AND THE LOWER COLUMBIA BASIN OF WASHINGTON. THE WINDS WILL PERSIST THROUGH TH EVENING HOURS. WAZ028-070000- /O.EXA.KPDT.WI.Y.0018.070606T1700Z-070607T0600Z/ LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES 855 AM PDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP LATE THIS MORNING AND CONTINUE INTO THIS EVENING. SURFACE PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT TONIGHT WITH DIMINISHING WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ WAZ026-070000- /O.CON.KPDT.WI.Y.0018.070606T1700Z-070607T0600Z/ KITTITAS VALLEY- INCLUDING THE CITY OF...ELLENSBURG 855 AM PDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THIS AFTERNOON THROUGH THIS EVENING. SURFACE PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT TONIGHT WITH DIMINISHING WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ RSC
000 WWUS76 KPDT 061654 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 954 AM PDT WED JUN 6 2007 ...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON AND EVENING IN THE KITTITAS VALLEY...THE LOWER COLUMBIA BASIN AND THE BLUE MOUNTAIN FOOTHILLS... .TIGHT PRESSURE GRADIENTS WILL STRENGTHEN EVEN FURTHER THIS AFTERNOON IN THE LOWER COLUMBIA BASIN...KITTITAS VALLEY AND THE BLUE MOUNTAIN FOOTHILLS. THE WINDS WILL PERSIST THROUGH THE EVENING HOURS AND THEN DIMINISH LATE AT NIGHT. ORZ044-062300- /O.EXA.KPDT.WI.Y.0018.070606T1700Z-070607T0600Z/ LOWER COLUMBIA BASIN OF OREGON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON 954 AM PDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING. SURFACE PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT TONIGHT WITH DIMINISHING WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ501-WAZ029-062300- /O.EXA.KPDT.WI.Y.0018.070606T1700Z-070607T0600Z/ FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...HEPPNER...PENDLETON...DAYTON... WAITSBURG...WALLA WALLA 954 AM PDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING. SURFACE PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT TONIGHT WITH DIMINISHING WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ WAZ026-062300- /O.CON.KPDT.WI.Y.0018.070606T1700Z-070607T0600Z/ KITTITAS VALLEY- INCLUDING THE CITY OF...ELLENSBURG 954 AM PDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THIS AFTERNOON THROUGH THIS EVENING. SURFACE PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT TONIGHT WITH DIMINISHING WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ WAZ028-062300- /O.CON.KPDT.WI.Y.0018.070606T1700Z-070607T0600Z/ LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES 954 AM PDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THIS EVENING. SURFACE PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT TONIGHT WITH DIMINISHING WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 062310 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 410 PM PDT WED JUN 6 2007 ...VERY WINDY CONDITIONS EXPECTED THIS EVENING IN THE KITTITAS VALLEY...THE LOWER COLUMBIA BASIN AND THE BLUE MOUNTAIN FOOTHILLS... .TIGHT PRESSURE GRADIENTS WILL STRENGTHEN EVEN FURTHER THIS AFTERNOON IN THE LOWER COLUMBIA BASIN...KITTITAS VALLEY AND THE BLUE MOUNTAIN FOOTHILLS. THE WINDS WILL PERSIST THROUGH THE EVENING HOURS AND THEN DIMINISH LATE AT NIGHT. WAZ026-070600- /O.CON.KPDT.WI.Y.0018.000000T0000Z-070607T0600Z/ KITTITAS VALLEY- INCLUDING THE CITY OF...ELLENSBURG 410 PM PDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH THIS EVENING. SURFACE PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT TONIGHT WITH DIMINISHING WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ044-WAZ028-070600- /O.CON.KPDT.WI.Y.0018.000000T0000Z-070607T0600Z/ LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON... CONNELL...PROSSER...TRI-CITIES 410 PM PDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING. SURFACE PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT TONIGHT WITH DIMINISHING WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ501-WAZ029-070600- /O.CON.KPDT.WI.Y.0018.000000T0000Z-070607T0600Z/ FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...HEPPNER...PENDLETON...DAYTON... WAITSBURG...WALLA WALLA 410 PM PDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING. SURFACE PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT TONIGHT WITH DIMINISHING WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 070236 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 736 PM PDT WED JUN 6 2007 ...VERY WINDY CONDITIONS WILL CONTINUE THIS EVENING IN THE KITTITAS VALLEY... ORZ044-501-WAZ028-029-070345- /O.CAN.KPDT.WI.Y.0018.000000T0000Z-070607T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON... HEPPNER...PENDLETON...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA 736 PM PDT WED JUN 6 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS WILL REMAIN BELOW ADVISORY LEVELS IN THE LOWER COLUMBIA BASIN AND THE BLUE MOUNTAIN FOOTHILLS. WINDS WILL REMAIN AT 20 TO 30 MPH OVER MOST OF THE AREA BUT ARE NOT EXPECTED TO BECOME STRONGER. $$ WAZ026-070600- /O.CON.KPDT.WI.Y.0018.000000T0000Z-070607T0600Z/ KITTITAS VALLEY- INCLUDING THE CITY OF...ELLENSBURG 736 PM PDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH THIS EVENING. SURFACE PRESSURE GRADIENTS ARE THEN EXPECTED TO WEAKEN OVERNIGHT TONIGHT WITH DIMINISHING WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 070520 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1020 PM PDT WED JUN 6 2007 WAZ026-070630- /O.CAN.KPDT.WI.Y.0018.000000T0000Z-070607T0600Z/ KITTITAS VALLEY- INCLUDING THE CITY OF...ELLENSBURG 1020 PM PDT WED JUN 6 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED IN THE KITTITAS VALLEY AND WILL CONTINUE TO DECREASE OVERNIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jun 6, 2:55 AM PDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 6, 2:55 AM PDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 255 AM PDT WED JUN 6 2007 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT...AN UPPER LEVEL LOW IS CURRENTLY TRACKING THROUGH SOUTHERN OREGON AND WILL HEAD INTO NEVADA BY THIS AFTERNOON. SURFACE PRESSURE GRADIENTS REMAIN STRONG AND WILL TIGHTEN UP FURTHER LATER ON THIS MORNING. BREEZY TO WINDY CONDITIONS CAN BE EXPECTED AGAIN TODAY AND WILL BE ISSUING A WIND ADVISORY FOR THE KITTITAS VALLEY FOR THIS AFTERNOON AND EVENING AS PRESSURE GRADIENTS ARE FORECASTED ABOUT 2 MB STRONGER THAN YESTERDAY. DO NOT THINK A HIGH WIND WARNING WILL BE NECESSARY ALTHOUGH NAM GUIDANCE FOR ELLENSBURG HAS WIND SPEEDS ABOVE 35 MPH...BUT NOT QUITE TO 40 MPH. IN THE COLUMBIA GORGE AND BASIN BELIEVE WINDS WILL BE IN THE 20 TO 30 MPH RANGE SO WILL NOT ISSUE AN ADVISORY THERE. HOWEVER I WOULD NOT BE SHOCKED IF THE DAY SHIFT NEEDS TO ISSUE ONE LATER ON. WITH WRAPAROUND MOISTURE FROM THE LOW...HAVE KEPT ISOLATED RAIN SHOWERS TODAY OVER MOST OF THE AREA EXCEPT FOR THE COLUMBIA BASIN OF WASHINGTON. PRECIP AMOUNTS WILL BE MUCH LESS THAN YESTERDAY MORNING AND ON THE ORDER OF A TENTH OF AN INCH OR LESS. TONIGHT WILL SEE A NORTHERLY FLOW OVER THE AREA AND CONTINUED BUT DIMINISHING WRAP AROUND MOISTURE FROM THE DEPARTING LOW AND HAVE KEPT A SLIGHT CHANCE OF PRECIPITATION OVER MOST OF THE AREA WITH CHANCE POPS OVER THE EASTERN MOUNTAINS. THURSDAY WILL SEE CONTINUED NORTHERLY FLOW AND LINGERING MOISTURE SO EXPECT A FEW SHOWERS OVER THE MOUNTAINS BUT NOTHING TOO SIGNIFICANT. WINDS WILL BE BREEZY IN THE COLUMBIA GORGE AND KITTITAS VALLEY AND LIGHTER ELSEWHERE. THURSDAY NIGHT WILL SEE A MORE ZONAL WESTERLY FLOW WITH SOME MODEST RIDGING TRYING TO DEVELOP AND THIS WILL ALLOW THE AREA TO DRY OUT. TEMPERATURES TODAY WILL WILL BE A FEW DEGREES COOLER THAN YESTERDAY BUT TONIGHT WILL SEE MILD TEMPERATURES OVER MUCH OF THE AREA DUE TO CLOUD COVER. THE EXCEPTION IS DESCHUTES COUNTY WHERE LESS CLOUDINESS WILL ALLOW BETTER RADIATIVE COOLING AND TEMPERATURES WILL DROP TO THE LOWER TO MID 30S. TEMPERATURES WILL WARM 3 TO 5 DEGREES ON THURSDAY. PERRY .LONG TERM...FRIDAY THROUGH TUESDAY...MODELS HAVE SLOWED THE APPROACH OF THE NEXT DISTURBANCE FROM FRIDAY NIGHT TO SATURDAY MORNING. HAVE THUS SHIFTED THE ONSET OF PRECIPITATION TO SATURDAY MORNING AS WELL. ATMOSPHERE APPEARS TO BE RATHER STABLE WITH THIS SYSTEM SO BASIN SHADOWING LOOKS TO COME INTO PLAY WITH THE MOUNTAINS RECEIVING THE BRUNT OF PRECIPITATION. QPF AMOUNTS COULD BE RATHER HIGH AS THE LOW TIMES WELL WITH A 1.6 INCH PW PLUME CURRENTLY OFFSHORE. TEMPERATURES ALOFT ARE QUITE WARM WITH SNOW NOT EXPECTED TO BE A FACTOR AT ALL. A GENERAL WEST TO NORTHWEST FLOW STAYS IN PLACE FOR THE REMAINDER OF THE FORECAST. THE 00Z GFS IS BETTER IN LINE WITH THE 12Z ECMWF BY KEEPING SEMI-STATIONARY LOW PRESSURE OVER WESTERN CANADA. UNFORTUNATELY THE MOST RECENT 00Z ECMWF BECOMES MORE AGGRESSIVE BY HAVING A LOW PRESSURE CENTER DIVE SOUTH OVER MONTANA TUESDAY. GIVEN SUCH UNCERTAINTY IN THE LARGE PICTURE AND THE DIFFICULTY OF TIMING SPECIFIC WAVES IN THE FLOW...HAVE LEFT THE FORECAST FROM SATURDAY NIGHT ONWARD LARGELY UNCHANGED. JBONK && .AVIATION...EXPECT PRIMARILY VFR CIGS AND VSBYS FOR THE NEXT 24 HOURS EXCEPT FOR OCCASIONAL DROPS TO MVFR UNDER ISOLATED SHOWERS. MEAN SEA LEVEL PRESSURE GRADIENTS LOOK TO BE THE SAME OR STRONGER THAN YESTERDAY. EXPECT BREEZY TO WINDY CONDITIONS ACROSS MOST TERMINALS AND TWEB ROUTES. STRONGEST WINDS WILL BE IN THE GORGE WHERE 25-30 KTS SUSTAINED WILL OCCUR AND OCCASIONAL GUSTS TO 40 KTS ARE POSSIBLE. ELSEWHERE EXPECT 15-25 KTS SUSTAINED INTO THE OVERNIGHT HOURS. JBONK && .PRELIMINARY POINT TEMPS/POPS... PDT 64 46 67 48 / 20 20 20 10 ALW 65 49 70 51 / 20 20 20 10 PSC 70 50 74 50 / 10 10 10 10 YKM 68 46 72 47 / 10 10 20 10 HRI 68 49 72 48 / 10 10 10 10 ELN 61 46 67 46 / 20 10 20 10 RDM 59 37 65 36 / 20 20 20 10 LGD 58 46 64 43 / 20 30 20 10 GCD 61 39 66 41 / 20 20 20 10 DLS 64 50 72 50 / 20 10 10 10 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && TI:GGG FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 83/87/87
Hazardous weather outlook, Jun 5, 9:35 PM PDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 935 PM PDT TUE JUN 5 2007 ORZ041-WAZ024-501-502-026>030-ORZ042>044-049-050-501>506-061215- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS-NORTH CENTRAL OREGON-CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON- NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN- OCHOCO-JOHN DAY HIGHLANDS- 935 PM PDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON. .DAY ONE...TONIGHT WINDS HAVE DECREASED OVER THE KITTITAS VALLEY...SO THE WIND ADVISORY HAS BEEN CANCELLED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A DEPARTING LOW PRESSURE SYSTEM WILL KEEP A SLIGHT CHANCE TO CHANCE OF PRECIPITATION FOR THE AREA THROUGH THURSDAY. A TEMPORARY RIDGE OF HIGH PRESSURE WILL BUILD IN WITH DRY AND WARMING CONDITIONS INTO THE WEEKEND. THE NEXT WEATHER SYSTEM WILL MOVE INTO THE AREA LATE SATURDAY BRINGING A CHANCE FOR SHOWERS INTO THE START OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS ARE DISPLAYED ON THE WORLD WIDE WEB AT: WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN CURRENTHAZARDS.
Nearby
Wind Advisories in Washington, 2007Wind Advisories in Oregon, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.